# SDR ASAA2016081717737

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 3,776 hours, 1,261 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 1596006
- Condition: Failed
- Location: E&E Bay
- Part time: 3,811 hours, 1,272 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PRESSURIZATION PANEL AUTO FAIL AND ALTN LIGHT ILLUMINATED WITH SELECTOR KNOB IN AUTO POSITION.  ACFT GROUNDED.  R & R NR 2 CABIN PRESSURE CONTROLLER IAW AMM 21-31-01.  OPS CHECKS GOOD IAW AMM 21-31-00-700-802.
